# SDR SWAA2018121027473

- Difficulty date: November 27, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,337 hours, 32,868 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN SPAR RIB AT STAB STA 120.30, 3RD STIFFENER FROM THE FRONT CRACKED ON LOWER END.  R&R RIB IAW SRM AND DWG.
